(09-19-2016, 02:31 PM)UniqueStranger Wrote:(09-19-2016, 02:19 AM)NODOOM Wrote: These are photos I have taken just now for you to see the current state of that rash.
Could it be eczema due to an allergic reaction to one of the alternative meds you are taking?
Quote:Eczema rashes can also develop blisters that itch and contain fluid, explains Healthline. This type of eczema is referred to as dyshidrotic eczema and is believed to be linked to pollen allergies. The blisters caused by dyshidrotic eczema can last as long as three weeks and commonly appear on the hands and feet. Once the blisters dry, the skin may become cracked and tender.
Can you think back as to what you started taking just prior to it showing up?
I can be sure it is not due to any of the alternative medicines because I was in the hospital at the time and had none of the other meds with me. I am sure it is due to one of the new "Big Pharma" meds they have put me on. They have added a few new medicines recently. They even said themselves that it maybe that. But then I fail to understand why they are not investigating that.
Later today I will have the scooter I ordered delivered (hopefully soon) then I will go the hospital and demand that they look into what is causing this.
I need answers not "maybe's"!
Life is like a penny, you can spend it on what you like, but you can ONLY spend it once.